# SDR AALA202012039022

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 18,429 hours, 2,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHTS INOPERABLE AT DOORS 1R, 2R, AND 3R.  REPLACED FLASHLIGHT BATTERY AT DOOR 3R, IAW WORKCARD 228C.  OPERATIONS CHECK GOOD.  ALSO REPLACED FLASHLIGHT BATTERIES AT DOOR 1R (AALA202012039017) AND DOOR 2R (AALA202012039021), IAW WORKCARD 228C.  OPERATIONS CHECK GOOD.
